# SDR AALA202504030059

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 31,303 hours, 12,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND AFT ENTRY DOOR RIGGING OF LOWER HINGE ARM AND SNUBBER ALIGNMENT QUESTIONABLE, CAUSING DOOR TO JAM HALFWAY THROUGH OPENING. PHYSICALLY SHIMMYING THE DOOR RELEASES THE JAM TO FULLY OPEN DOOR. CHECKED AND CLEAN AND LUBE ALL DOOR HINGES AND THE UPPER AND LOWER TRACKS, LEFT HAND AFT DOOR OPERTIONAL CHECKS GOOD. PER AMM 53-13-51.
